MAUDE Adverse Event Report: BIOTRONIK AG PANTERA LEO 3.0/30; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG PANTERA LEO 3.0/30; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 367039
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pantera leo coronary balloon catheter was selected for treatment.Balloon could not be deflated.A hole was detected.Another balloon was used.

Brand Name
PANTERA LEO 3.0/30
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key25213576
Report Number8043892-2026-05071
Device Sequence Number21465867
Product Code LOX
UDI-Device Identifier07640130415973
UDI-Public(01)07640130415973(17)290104(10)12252843
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number367039
Device Lot Number12252843
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown